# SDR EBVR202200503

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: General aviation
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 13,236 hours, 10,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKS ON MAIN ENTRY DOOR AFT FRAME IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ERO-971781 REV IR DATED APRIL 26, 2022 APPROVED BY FAA FORM 8110-3 (DERT-806568252) DATED APRIL 26, 2022.
